Home > Ask A Doctor
Ask A Doctor for Free Back
Question : I have felt upper chest pain in left side when i am walking fast.whats the reason?

In Details : I m 35 yrs. my bp is 130/80. when fast walking, felt upper left side chest light pain, sometimes attached by headache and at that time there is no upper left side pain. this light chest pain is not constant. but feeling uneasyness and feel that there is something. I am taking REBELOC Plus (Cadila) in emply stomach. as per Doctors previous Prescription. I have done ECG but the report is Normal. please suggest what is the reason? and what is the solution

1839 days ago       1 Answer(s)

Rabeloc Plus is domperidone, I don`t know if you have any gastroenterological disorder, because this medicine is taking for nausea or vomiting, GERD etc. and the symptoms you wrote may be the side effects of the medicine. This could also be because of muscle spams which is not a heart condition but due to contractions of the heart muscles. You better go through ECHO and consult with a cardiologist.
Expert Meetphysicians
Sponsored Listing
Featured Doctors